MathSciNet Relay Station
MathSciNet bibliographic data
MR163045 (29 #348) 35.01
Nirenberg, L.; Treves, F. Solvability of a first order linear partial differential equation. Comm. Pure Appl. Math. 16 1963 331–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement